1.Alves, C. O., Existence and multiplicity of solution for a class of quasilinear equations, Adv. Nonlin. Studies 5 (2005), 73–87.
2.Alves, C. O., Figueiredo, G. M. and Severo, U. B., Multiplicity of positive solutions for a class of quasilinear problems, Adv. Diff. Eqns 14 (2009), 911–942.
3.Benci, V. and Cerami, G., The effect of the domain topology on the number of positive solutions of nonlinear elliptic problems, Arch. Ration. Mech. Analysis 114 (1991), 79–83.
4.Benci, V. and Cerami, G., Multiple positive solutions of some elliptic problems via the Morse theory and the domain topology, Calc. Var. PDEs 02 (1994), 29–48.
5.Berestycki, H. and Lions, P. L., Nonlinear scalar field equations, I, Existence of a ground state, Arch. Ration. Mech. Analysis 82 (1983), 313–346.
6.Borovskii, A. and Galkin, A., Dynamical modulation of an ultrashort high-intensity laser pulse in matter, JETP 77 (1983), 562–573.
7.Brizhik, L., Eremko, A., Piette, B. and Zakrzewski, W. J., Static solutions of a D-dimensional modified nonlinear Schrödinger equation, Nonlinearity 16 (2003), 1481–1497.
8.Colin, M. and Jeanjean, L., Solutions for a quasilinear Schrödinger equation: a dual approach, Nonlin. Analysis 56 (2004), 213–226.
9.do Ó, J. M. and Severo, U. B., Quasilinear Schrödinger equations involving concave and convex nonlinearities, Commun. Pure Appl. Analysis 8 (2009), 621–644.
10.do Ó, J. M., Miyagaki, O. and Soares, S., Soliton solutions for quasilinear Schrödinger equations: the critical exponential case, Nonlin. Analysis 67 (2007), 3357–3372.
11.Floer, A. and Weinstein, A., Nonspreading wave packets for the packets for the cubic Schrodinger with a bounded potential, J. Funct. Analysis 69 (1986), 397–408.
12.Hartmann, B. and Zakrzewski, W. J., Electrons on hexagonal lattices and applications to nanotubes, Phys. Rev. B68 (2003), 184302.
13.Jeanjean, L. and Tanaka, K., A positive solution for a nonlinear Schrödinger equation on ℝN, Indiana Univ. Math. J. 54 (2005), 443–464.
14.Kosevich, A. M., Ivanov, B. A. and Kovalev, A. S., Magnetic solitons in superfluid films, J. Phys. Soc. Jpn 50 (1981), 3262–3267.
15.Kurihura, S., Large-amplitude quasi-solitons in superfluids films, J. Phys. Soc. Jpn 50 (1981), 3262–3267.
16.Liu, J. and Wang, Z. Q., Soliton solutions for quasilinear Schrödinger equations, I, Proc. Am. Math. Soc. 131 (2002), 441–448.
17.Liu, J., Wang, Y. and Wang, Z. Q., Soliton solutions for quasilinear Schrödinger equations, II, J. Diff. Eqns 187 (2003), 473–493.
18.Liu, J., Wang, Y. and Wang, Z. Q., Solutions for quasilinear Schrödinger equations via the Nehari method, Commun. PDEs 29 (2004), 879–901.
19.Makhankov, V. G. and Fedyanin, V. K., Non-linear effects in quasi-one-dimensional models of condensed matter theory, Phys. Rep. 104 (1984), 1–86.
20.Poppenberg, M., Schmitt, K. and Wang, Z. Q., On the existence of soliton solutions to quasilinear Schrödinger equations, Calc. Var. PDEs 14 (2002), 329–344.
21.Ritchie, B., Relativistic self-focusing and channel formation in laser–plasma interactions, Phys. Rev. E50 (1994), 687–689.
22.Severo, U. B., Estudo de uma classe de equações de Schrödinger quase-lineares, Doctoral Dissertation, Unicamp (2007).
23.Severo, U. B., Existence of weak solutions for quasilinear elliptic equations involving the p-Laplacian, Electron. J. Diff. Eqns 2008(56) (2008), 1–16.
24.Takeno, S. and Homma, S., Classical planar Heinsenberg ferromagnet, complex scalar fields and nonlinear excitations, Prog. Theor. Phys. 65 (1981), 172–189.
25.Trudinger, N. S., On Harnack type inequalities and their applications to quasilinear elliptic equations, Commun. Pure Appl. Math. 20 (1967), 721–747.
26.Vásquez, J. L., A strong maximum principle for some quasilinear elliptic equations, Appl. Math. Optim. 12 (1984), 191–202.
27.Willem, M., Minimax theorems (Birkhäuser, 1996).